# SDR C1HA200283007

- Difficulty date: May 1, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD FROM STA 950 STR 26 TO 29R IS CORRODED OUT OF LIMITS.
